# SDR 2024FA0000322

- Difficulty date: April 15, 2024
- Submitted: April 17, 2024
- Operation: General aviation
- Aircraft: N242MQ
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N437
- Aircraft time: 2,662 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: D605710200050
- Condition: Damaged
- Location: Zone 100
- Part time: 2,662 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED: "RIGHT RUDDER PEDAL ON PILOT SIDE MOVES HALFWAY THEN AN AUDIBLE THUNK SOUND AND PEDAL FEELS LIKE IT GIVES OUT AND GOES ALL THE WAY TO THE FLOOR.  MECHANIC INSPECTED RUDDER SYSTEM AND FOUND THE "T-YOKE" UNDER THE PILOT & CO-PILOT SEAT IN THE LOWER FUSELAGE TO BE EXTREMELY LOSE WITH MORE THAN 4 INCHES OF PLAY IN LATERALLY. AFTER REMOVAL OF THE "T-YOKE" & "T-YOKE AXLE" FOUND THE "BRAKET RUDDER STEERING" HOLE TO BE ELONGATED IN ALL DIRECTIONS OVER 15MM.
